Journal of Operator Theory
Volume 47, Issue 1, Winter 2002 pp. 97-116.
A model theory for q-commuting contractive tuplesAuthors: B.V. Rajarama Bhat 1, and Tirthankar Bhattacharyya 2
Author institution: 1 Indian Statistical Institute, R.V. College Post, Bangalore 560059, India
2 Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
Summary: A contractive tuple is a tuple (T1,…,Td) of operators on a common Hilbert space such that \be \label{q-contr} T_1T_1^* + \cdots + T_dT_d^* \le \1 . \eqno{\indent0.1}\ee It is said to be q-commuting if TjTi=qijTiTj for all 1≤i<j≤d, where qij, $1\leq i
Keywords: Contractions, model theory, dilation, complete positivity
Contents Full-Text PDF